# SDR AWXA0000455

- Difficulty date: July 10, 2000
- Submitted: July 13, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 55,109 hours, 45,830 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 652072329
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT FRAME STA 492, STR 24 HAS UNAUTHORIZED REPAIR, BLIND RIVETS INSTALLED THRU REPAIR ANGLE LEG.  REPAIRED IAW 737 SRM 51-40-3 FIG 1 DETAIL II AND AWA ER 15-5310-00190-JSI.
